# SDR GUUA95757061510A

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 27,275 hours, 32,158 cycles
- Engine: Pwa PT6*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CHECK FOR BIRD STRIKE ON RT OTBD WING.  FOUND BIRD STRIKE ON RT OTBD WING L/E REPAIRED DAMAGED SECTION OF WING.
